MathSciNet Relay Station
MathSciNet bibliographic data
MR732105 03D45 (03C50 03C57 03C62 03H15)
Macintyre, Angus; Marker, David Degrees of recursively saturated models. Trans. Amer. Math. Soc. 282 (1984), no. 2, 539–554.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement